Alert archive / Oregon / Wind Advisories in 2005

Wind Advisory 25, NWS Pendleton, OR

December 7, 2005Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Dec 7, 2005, 6:20 PM PST for Union County, Oregon. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2005, 6:20 PM PST (02:20 UTC)
Expired
Dec 8, 2005, 8:52 AM PST
In force
15 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 2.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2005-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2005-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 080220
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
620 PM PST WED DEC 7 2005

.SURFACE PRESSURE GRADIENTS WILL INCREASE OVER THE GRANDE RONDE
VALLEY AND CAUSE WINDS TO INCREASE OVERNIGHT.

ORZ049-081030-
/O.NEW.KPDT.WI.Y.0025.051208T0220Z-051209T1800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
620 PM PST WED DEC 7 2005

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY. 

STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED TONIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND
PYLES CANYONS AND IN THE SOUTH END OF THE GRANDE RONDE VALLEY.
LIGHTER WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH CAN BE EXPECTED IN
THE VALLEY FROM THE CITY OF LA GRANDE NORTHWARD.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC/GKH
5 follow-up statements
000 
WWUS76 KPDT 080242 AAA
NPWPDT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
642 PM PST WED DEC 7 2005

.SURFACE PRESSURE GRADIENTS WILL INCREASE OVER THE GRANDE RONDE
VALLEY AND CAUSE WINDS TO INCREASE OVERNIGHT.

ORZ049-081045-
/O.EXT.KPDT.WI.Y.0025.000000T0000Z-051209T0000Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
642 PM PST WED DEC 7 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM THURSDAY.

STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED TONIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND
PYLES CANYONS AND IN THE SOUTH END OF THE GRANDE RONDE VALLEY.
LIGHTER WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH CAN BE EXPECTED IN
THE VALLEY FROM THE CITY OF LA GRANDE NORTHWARD.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC/GKH
000 
WWUS76 KPDT 080243 CCA
NPWPDT

URGENT - WEATHER MESSAGE...CORRECTION
NATIONAL WEATHER SERVICE PENDLETON OR
642 PM PST WED DEC 7 2005

.SURFACE PRESSURE GRADIENTS WILL INCREASE OVER THE GRANDE RONDE
VALLEY AND CAUSE WINDS TO INCREASE OVERNIGHT.

ORZ049-081045-
/O.EXT.KPDT.WI.Y.0025.000000T0000Z-051209T0000Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
642 PM PST WED DEC 7 2005

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM THURSDAY.

STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED TONIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND
PYLES CANYONS AND IN THE SOUTH END OF THE GRANDE RONDE VALLEY.
LIGHTER WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH CAN BE EXPECTED IN
THE VALLEY FROM THE CITY OF LA GRANDE NORTHWARD.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC/GKH
000 
WWUS76 KPDT 080642 AAA
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1042 PM PST WED DEC 7 2005

.SURFACE PRESSURE GRADIENTS ARE CONTINUING TO INCREASE OVER THE
GRANDE RONDE VALLEY AND ARE CAUSING SOUTH WINDS TO INCREASE.

ORZ049-081445-
/O.CON.KPDT.WI.Y.0025.000000T0000Z-051209T0000Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
1042 PM PST WED DEC 7 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY...

SUSTAINED WIND SPEEDS NEAR LADD AND PYLES CANYONS HAVE BEEN
AROUND 30 MPH DURING THE PAST FEW HOURS. SURFACE PRESSURE
GRADIENTS CONTINUE TO INCREASE BETWEEN THE BAKER VALLEY AND THE
GRANDE RONDE VALLEY. THEREFORE STRONG GUSTY WINDS OF 25 TO 35 MPH
WITH GUSTS TO 50 MPH CAN BE EXPECTED TO DEVELOP OVERNIGHT AND
THURSDAY MORNING...MAINLY NEAR LADD AND PYLES CANYONS. LIGHTER
WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE
REMAINDER OF THE GRANDE RONDE VALLEY OVERNIGHT AND ON THURSDAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC
000 
WWUS76 KPDT 081132
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
332 AM PST THU DEC 8 2005

.STRONG SURFACE PRESSURE GRADIENTS ACROSS THE GRANDE RONDE VALLEY
AND ARE CAUSING SOUTH WINDS TO INCREASE.

ORZ049-081945-
/O.NEW.KPDT.HW.A.0001.051209T0200Z-051209T2000Z/
/O.EXT.KPDT.WI.Y.0025.000000T0000Z-051209T0200Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
332 AM PST THU DEC 8 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON. 

STRONG GUSTY WINDS HAVE DEVELOPED IN THE SOUTHERN GRANDE RONDE
VALLEY. WINDS WILL BE 25 TO 35 WITH GUSTS TO 50 NEAR LADD AND
PYLES CANYON TODAY. LIGHTER WINDS OF 15 TO 25 MPH WITH GUSTS TO 45
MPH CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY.

PRESSURE GRADIENTS WILL INCREASE THIS EVENING WITH WINDS
INCREASING TO 35 TO 45 MPH WITH GUSTS TO 55 MPH NEAR LADD AND PYLES
CANYON TONIGHT. LIGHTER WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH
CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 081652
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
852 AM PST THU DEC 8 2005


ORZ049-090100-
/O.CAN.KPDT.WI.Y.0025.000000T0000Z-051209T0200Z/
/O.CON.KPDT.HW.A.0001.051209T0200Z-051209T2000Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
852 AM PST THU DEC 8 2005

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING
THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS
EVENING THROUGH FRIDAY MORNING. 

PRESSURE GRADIENTS HAVE WEAKENED IN THE GRANDE RONDE VALLEY
RESULTING IN DECREASING WINDS. THUS...THE WIND ADVISORY HAS BEEN
CANCELLED.

PRESSURE GRADIENTS WILL INCREASE SOME THIS EVENING WITH WINDS
POSSIBLY INCREASING TO 35 TO 45 MPH WITH GUSTS TO 55 MPH NEAR LADD
AND PYLES CANYON TONIGHT. WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45
MPH CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY.

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:25 PM PST, 3 hours 55 minutes earlier.

Area forecast discussion, Dec 7, 2:25 PM PST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 PM PST WED DEC 7 2005

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...AN UPPER LEVEL
DISTURBANCE CROSSING INTO SOUTHWEST OREGON WILL SEND MOISTURE INTO
CENTRAL AND NORTH CENTRAL OREGON THIS EVENING.  A WEB CAM AT SUN
RIVER INDICATES THAN ABOUT A HALF INCH OF SNOW HAS ALREADY FALLEN.
ADDITIONAL SNOW ACCUMULATIONS OF AROUND AN INCH CAN BE EXPECTED THIS
EVENING IN CENTRAL OREGON...WITH SCATTERED SNOW SHOWERS WITH LITTLE
OR NO SNOW ACCUMULATION IN NORTH CENTRAL OREGON.  THIS SYSTEM WILL
DROP SOUTH ON THURSDAY BRINGING DRYING CONDITIONS TO THESE AREAS.

MEANWHILE...MODIFIED ARCTIC AIR HAS SPILLED INTO THE COLUMBIA BASIN
AND SURROUNDING VALLEYS.  A SURFACE LOW OVER SOUTHWEST OREGON IS
AIDING IN DRAWING THIS COLD AIR SOUTHWEST INTO CENTRAL AND NORTH
CENTRAL OREGON AS WELL WHERE TEMPERATURES HAVE REMAINING BELOW
FREEZING THROUGHOUT THE DAY.  NORTHERLY PRESSURE GRADIENTS WILL KEEP
COLD AIR FILTERING INTO THESE AREAS THROUGH TOMORROW WITH AREAS OF
FREEZING FOG TONIGHT AND PATCHY FREEZING FOG ON THURSDAY.  SOME
PATCHY FREEZING FOG MAY ALSO OCCUR TOMORROW ALONG AREA RIVERS IN THE
COLUMBIA BASIN...AS WELL AS NEAR THE BASE OF THE BLUE MOUNTAINS.
UPPER LEVEL HIGH PRESSURE WILL BUILD INTO THE AREA THURSDAY NIGHT
THROUGH FRIDAY NIGHT.  THIS WILL RESULT IN WARMING TEMPERATURES
ALOFT...WHILE COLD AIR REMAINS TRAPPED IN THE VALLEYS.  THIS WILL
RESULT IN STRENGTHENING TEMPERATURE INVERSIONS AND WILL LEAD TO
INCREASING AREAS OF FREEZING FOG AND LOW STRATUS WITH TIME ACROSS
THE COLUMBIA BASIN AND SURROUNDING VALLEY/FOOTHILL LOCATIONS...AS
WELL AS NORTH CENTRAL AND CENTRAL OREGON.  JW

.LONG TERM...SATURDAY THROUGH WEDNESDAY...GFS/ECMWF IN AGREEMENT
THROUGH EARLY NEXT WEEK...WITH A STRONG RIDGE BUILDING ACROSS THE
REGION. INVERSIONS WILL BE STRONGEST SATURDAY THROUGH MONDAY AS BOTH
THE SURFACE AND UPPER LEVEL RIDGES ARE OVERHEAD. WILL INCREASE FOG
COVERAGE TO AREAS AND EXPAND THE AREAL COVERAGE TO INCLUDE MOST
ELEVATIONS BELOW 2500-3000 FEET. WILL ALSO KEEP DAYTIME TEMPERATURES
QUITE LOW IN THESE AREAS...BELOW FREEZING FOR THE MOST PART...SO A
SIGNIFICANT FREEZING FOG EVENT IS POSSIBLE. MTN LOCATIONS WILL SEE
SOME WARMUP ABOVE THE INVERSION...BUT WITH MOST OF THESE AREAS
HAVING SNOW COVER...THE WARMUP WILL BE TEMPERED DURING THE DAY...AND
RADIATIONAL COOLING WILL BE SUBSTANTIAL AT NIGHT. GFS/ECMWF HINT AT
A POSSIBLE BREAKDOWN OF THE RIDGE BY MIDWEEK...BUT WITH EACH RUN
DELAYING THIS POSSIBILITY...WILL KEEP THE RIDGE SOLUTION THROUGH
WEDNESDAY.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT KPSC/KYKM/KDLS FOR THE
NEXT 24 HOURS. FOR KRDM...VLIFR CONDITIONS WILL LIKELY GIVE WAY TO
IFR CONDITIONS AS LOW PRESSURE CLIPS THE REGION...WITH THE VERY LOW
CLOUD DECK/FOG RETURNING LATE TONIGHT AS THE PRECIPITATION EXITS TO
THE SOUTH. FOR KALW...THE FOG THAT WAS OVER THE AREA THIS MORNING
WAS PUSHED EASTWARD...WITH A LOW CLOUD DECK REMAINING. THIS DECK
WILL REMAIN OVER THE AREA...WITH PERHAPS SOME BRIEF PERIODS OF
SCATTERING OUT LATE THIS AFTN. THE FOG WILL RETURN OVERNIGHT...WITH
VISIBILITIES REDUCED TO LESS THAN 1/2 MILE THURSDAY MORNING. KPDT
WILL HAVE PERIODS OF BROKEN LOW CLOUDS AS WELL LATE THIS AFTN BEFORE
VFR CONDITIONS PREVAIL OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  15  27  16  28 /   0   0   0   0
ALW  17  26  17  28 /   0   0   0   0
PSC  15  30  14  29 /   0   0   0   0
YKM  18  30  15  32 /   0   0   0   0
HRI  16  30  14  29 /   0   0   0   0
ELN  15  30  14  31 /   0   0   0   0
RDM  20  28  17  32 /  60  20   0   0
LGD  15  24  16  29 /   0   0   0   0
5J0  16  33  11  34 /  10  10   0   0
DLS  25  33  22  36 /  10   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
86/89/89
Hazardous weather outlook, Dec 7, 5:33 PM PST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
533 PM PST WED DEC 7 2005

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-081315-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
533 PM PST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

SNOW
     CENTRAL OREGON

A WEATHER SYSTEM MOVING THROUGH CENTRAL OREGON WILL BRING 2 TO 5
INCHES OF SNOW TO DESCHUTES COUNTRY FROM REDMOND SOUTH AND WESTWARD
AND 1 TO 2 INCHES ELSEWHERE IN DESCHUTES COUNTY. LITTLE IF ANY SNOW
ACCUMULATION IS EXPECTED ELSEWHERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

HIGH PRESSURE WILL BE OVER THE PACIFIC NORTHWEST FOR THE REST OF THE
WEEK. PATCHY FOG AND FREEZING FOG WILL DEVELOP AND SLOWLY EXPAND IN
THE COLUMBIA BASIN DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 4:50 PM PSTSnow AdvisoryPDT6 hr
Dec 8, 2:34 PM PSTAir Stagnation AdvisoryPDTGilliam, Morrow, Sherman, Umatilla, Union, Wallowa and 1 more10 days

Nearby

Wind Advisories in Oregon, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.